k -additive upper approximation of TU-games
Michel Grabisch and
Agnieszka Rusinowska
Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Abstract:
We study the problem of an upper approximation of a TU-game by a-additive game under the constraint that both games yield the same Shapley value. The best approximation is obtained by minimizing the sum of excesses with respect to the original game, which yields an LP problem. We show that for any game with at most 4 players all vertices of the polyhedron of feasible solutions are optimal, and we give an explicit formula of the value of the LP problem for a particular class of games.
Date: 2020-07
New Economics Papers: this item is included in nep-gth
Note: View the original document on HAL open archive server: https://shs.hal.science/halshs-02860802v1
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Published in Operations Research Letters, 2020, 48 (4), pp.487-492. ⟨10.1016/j.orl.2020.06.001⟩
Downloads: (external link)
https://shs.hal.science/halshs-02860802v1/document (application/pdf)
Related works:
Working Paper: k -additive upper approximation of TU-games (2020) 
Working Paper: k -additive upper approximation of TU-games (2020) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:halshs-02860802
DOI: 10.1016/j.orl.2020.06.001
Access Statistics for this paper
More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().